# SDR 2005FA0000460

- Difficulty date: May 17, 2004
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N900VP
- Make and model: Israel 1124
- Aircraft serial: 289
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Cockpit Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE HARNESS CHAFFING AND ARCING IN THE AREA OF THE COCKPIT ENTRANCE OVERHEAD.  THIS PROBLEM HAS BEEN ADDRESSED BY SB 1124-24A-154.  CONSIDERATION SHOULD BE GIVEN TO MAKE THIS AD.  DUE TO POTENTIAL OF IN-FLIGHT SMOKE AND FIRE HAZZARD. (K)
